Meds

60mg Fluoxetine (dated May 2011 – slightly edited)

So I have been up at 60mg of Fluoxetine for about a week now (forgive me if my ability with dates is a little hazy right now) and I need to start assessing how I’m doing with it. – And yes I have remembered that it will take a while longer before I am fully settled – but I want to record how things change…

So first up – Mood: well to be honest with you I haven’t the faintest idea. Its hard to judge these things when the world is not treating you with kindness. I haven’t burst into tears for several days or been particularly irritable and except for the sinking feeling of fear in my gut and inevitable feelings of my own failure mostly things are grey.

Sleep:- This is a tricky one. I feel like I am sleeping less soundly and waking more often on prozac than citalopram but on the other hand the wife says I am harder to wake at certain periods of my sleep cycle and that I am craving more and more sleep. (we will skip the fact I am writing this at 2am for now) Certainly the fatigue is pretty bad but that might be low motivation levels meaning I haven’t done enough exercise.

Weight:- I think I have become heavier and chubbier of late, I can either blame the pills or take some more responsibility for my diet and exercise…must do better.

Sex:- This is the biggie. My sex drive is down and my satisfaction levels are down too. I find it worrying and frustrating because losing the interest is synonymous for me with the fog of worsening depression. I hope that by encouraging myself and having regular sex I can remind my brain about those lovely endorphins and I think the satisfaction will pick up again when I am more settled on the pills and less worried about it.

Head:- At the moment I’m not sure whether the niggling headaches I have been getting are related to the pills or to PMT but what I find slightly more difficult is the cognitive functioning problems. I associate inability to concentrate with the depression but I’m not sure whether hazing out halfway through sentences and a general feeling of fogginess are related to my mood or to my meds…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s